Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Addicted to masturbation. If resist having acne, pimples, dandruff and swelling. What can be done?

User rating for this question
Answered by

Practicing since : 2000
Answered : 365 Questions
Hi,I Am a male 28 years old,I became addict to masturbate from around 16 years old.I tried resisting it but that developed some kind of skin allergies to me.. when i met a doc , he said its is just Nut allergy!! but my observation is in addition to the days i eat nuts, i get swelling on skin where ever i rub for itching on non masturbated days.other side effects is my face/body getting reddish pimples,dandruff,face got pimple scar holes!! its hard to say but dont know whats the solution is.I am a Virgin and now masturbating alone gives me some pleasure and stress relief but above side effects makes penis size also increased to 8-10inches (erection) !! and watching porn to masturbate giving me trouble of early discharge..please suggest some solution..
Just to add,
This habit making me alone and not to move social which affecting my social life.I am very bold and confident person ,i meditate regularly but the feeling that why i fail to stop this disturbs me a lot,why i cant control my own senses?? .fact is with all this explanation honestly i dont know which specialist to reach or ask about my case!! it a derma issue or harmone problem or neurologist or urologist or a physcho isssue!! ..please help.. where to start and how to solve this..what confirms me am at a good health.. thanks
Posted Thu, 27 Jun 2013 in Skin Hair and Nails
Answered by Dr. Neera Kataria 1 hour later
Hi, thanks for your query.

You seem to have Urticaria(allergy), acne, acne scars,dandruff.First of all I want to make it clear that it is not related to masturbation. So rest assured with no stress because stress aggravates the above conditions.

Acne and dandruff are because of excess sebum (oil) production as a result of hormonal imbalance which starts from the adolescent age group and can last till forties or even later.Scars are sequel of acne.

For acne you may do as follows :
-use a salicylic acid based face wash.
-get your black heads and white heads extracted on a regular basis.
-apply clindamycin and adapalene combination cream at night.
-You may require oral antibiotics by prescription.

Acne scar reduction treatment can be done once acne is under control by dermabrasion, lasers, fillers in a clinical setting.

For dandruff use an over the counter anti dandruff shampoo initially alternate days , then twice weekly or once a week as required for maintenance.

Urticaria can occur due to food items nuts, sea foods dairy products etc, insect bites and stings,certain medications, extremes of temperatures, infection or infestations.
In about half of all cases of urticaria the cause is not found.
You may take oral anti histamines and a short course of oral steroids by prescription.

For premature ejaculation multiple approaches like behavior therapy, oral medication, local application of anesthetic creams , yoga are beneficial.

Hope this helps you.

You may write back if you have further queries in this regard.

Above answer was peer-reviewed by
Follow-up: Addicted to masturbation. If resist having acne, pimples, dandruff and swelling. What can be done? 44 minutes later
Hi Neera Kataria
Thanks for your Analysis , request your help in connecting dots for complete answer

A.Urticaria(allergy) related to acne, acne scars,dandruff..eventhough acne/drandruff present from adolescent ages,issue of skin itching and swelling observed after i got exposed to bed bugs!which relates to your symptoms... but what is anti histamines/steroids mean some kind of medicines? which specialist should i approach, dermatologist?

B.Thanks for confirming none of above symptoms are due to masturbation.but i forget one like regularly one of my leg thumbs become red and very painful (like a gout pain) esp. the days i try masturbating.drinking some baking soda water/black cherry juice will help to reduce the pain.

C.for acne after realizing that no over the counter products will works, i am just regularly washing face gently and applying some moisturizer but dandruff is severe and flakes of skin will fall from head if not shampooed twice weekly

basically question is with these symptoms which specialist should i reach?dermatologist?
Answered by Dr. Neera Kataria 58 minutes later
Hi, thanks for writing back.

Don't loose your self confidence. There is no harm with this habit.

I shall sequentially clear your doubts.
Acne and dandruff are related as both are due to increased oil production by oil glands present within the skin; but urticaria is a separate entity and is not related to acne.

A. Yes, urticaria can occur due to bed bugs. Anti histamine refers to the medicine taken orally to treat itching.
Steroids are given to treat inflammation (swelling) and to suppress the allergic reaction.You need to XXXXXXX a dermatologist for treatment of your acne, dandruff and urticaria.

B. Your leg thumb(great toe) problem is not related to masturbation, you may consult the dermatologist for the same.

C. For acne wash your face twice or thrice a day regularly, not more than that.
Avoid moisturizer on face as it clogs the pores and may aggravate acne.

Wash your scalp every alternate days with anti dandruff shampoo.

For premature ejaculation you may consult a psychotherapist or a sexual therapist.

I have tried to answer your queries. If still you have doubts , you may write again.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor